# SDR IPXA2020071457786

- Difficulty date: July 13, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 20,878 hours, 7,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Not Seated
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING INITIAL CLIMB LOUD SEAL NOISE COMING FROM ENTRY DOOR.  RE-SEATED DOOR SEAL PER AMM 52-09-01.  OPS CHECK GOOD PER 05-51-24.
